Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Double centralizers of Pedersen's ideal of a $C^*$-algebra. II


Authors: A. J. Lazar and D. C. Taylor
Journal: Bull. Amer. Math. Soc. 79 (1973), 361-366
MSC (1970): Primary 46L05, 46L25; Secondary 46J10
DOI: https://doi.org/10.1090/S0002-9904-1973-13169-6
Part I: Bull. Amer. Math. Soc., Volume 78, Number 6 (1972), 992--997
MathSciNet review: 0328611
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. J. Lazar and D. C. Taylor, Double centralizers of Pedersen's ideal of a C*-algebra, Bull. Amer. Math. Soc. 78 (1972), 992-997. MR 328610
  • 2. G. K. Pedersen, Measure theory in C*-algebras, Math. Scand. 19 (1966), 131-145. MR 35 #3453. MR 212582
  • 3. Theorem Measure theory in C*-algebras. III, Math. Scand. 25 (1969), 71-93. MR 41 #4263.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46L05, 46L25, 46J10

Retrieve articles in all journals with MSC (1970): 46L05, 46L25, 46J10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13169-6

American Mathematical Society